# SDR BSYA200700002

- Difficulty date: January 9, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N51LC
- Make and model: Lear 35A
- Aircraft serial: 302
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 660020756
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT DEPARTED LCK AND WAS CLIMBING THRU 16,000 FT WHEN CABIN PRESSURIZATION STARTED TO CLIMB.  AIRCRAFT RETURNED TO LCK WHERE MAINTENANCE FOUND BAD SAFETY VALVE PRESSURIZATION DIFFERENTIAL VALVE.
